Jump to content

Search the Community

Showing results for tags 'depersonalisation'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello all, After some misplaced reluctance to create an account and my own thread, my anxiety is skyrocketing and this is the only way I can think of calming it. I took Sertraline for a single day (did not like how it made me feel + worsened hyperactivity) back in late August/early September, what followed in the next few weeks was an onslaught of generalised anxiety along with anxiety attacks. This was new for me. A week after returning to University in mid-September I experienced ‘flu-like’ symptoms, an all-consuming fatigue, malaise, brain fog, and depression (o
  2. Hi, I have come on this forum to find help for my son. He was on Quetiapine for about 3 years for panic attacks and depression. He came off his last dose of 25mg in October after a gradual withdrawal. His anxiety level went sky high and he was very week and couldnt concentrate. He developed breathing ocd amongs other things and now worst of all he has depersonalisation. He is frightened of everything, including the planet, the sky and himself. His doctor initially says it is nothing to do with the tablets as withdrawal only lasts 3 weeks. All he can offer is more drugs and councelling,
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy